# SDR QMLA2014051914058

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N912NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 5,929 hours, 16,844 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,761 hours, 4,882 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0319850190
- Part serial: 748B
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND, FUEL WAS DISCOVERED LEAKING FROM A DRAIN COMING FROM THE NR 2 ENG DECK.  TROUBLE SHOT THE LEAK, THE FUEL ADJUSTED PUMP & METERING VLV, HMU, WAS LEAKING AT APPROXIMATELY 10 DROPS PER MINUTE DURING A GND RUN.  UPON SHUTDOWN FROM THE GND RUN, THE HMU WAS SPRAYING OUT THE SIDE OF THE HMU HOUSING THROUGH 3 OR 4 PIN HOLES ON THE SIDE OF THE HOUSING.  THE HMU HAS BEEN REPLACED & THE ACFT HAS RETURNED TO SERVICE.
